Schizophrenia.com

FAT BELLY .......contest .......and poll

most of us know the meds we use today cause wait gain . but dose the manufacture of the meds help you with the wait loss

belly fat
  • 1 showing a little
  • 2 showing a lot
  • 3 so big its hard to move
  • 4 dosen’t show ate all

0 voters

.this post is to show the damage and to talk about the changes one can take to lose that wait. please vote in this poll.

1 Like

2 Likes

I was only 95 lbs/43 kg before meds. After 6 months on saphris I was up to 200 lbs/91 kg. Even after switching and trying to lose weight I couldn’t. Went on haldol and gained more. Finally switched to perphenazine and with much difficulty I’ve started losing some weight.

2 Likes

I accidentally voted wrong. How do I change my vote. I gained more than 100 pounds on clozapine

Click show vote

Thank you :pray:
1516

1 Like

Well if I lose weight, the Chubby Chaser I’m having sex with will go away. But at my age it wouldn’t bother me. I tried to fix him up with a skinny guy closer to his own age, but he said he wasn’t his type.

Mine show a lot but I have no problem moving or sitting etc

Cut the bacon and fries/chips as these have the most bad calories. I don’t eat bacon at all but I do very rarely eat fries/chips. My problem is eating too much carbs like bread. I did a low fat low carb diet for 1 month and lost 20lb but then stopped, gained 10lb back. Its hard bcz of my severe negative symptoms and bcz of the meds. I have been replacing breakfast with a 180 calories 21g protein, protein bar since 6 months ago.

1 Like

Decided to go on this special diet after being diagnosed with a fatty liver (med induced)
Hired a nutritionist who happens to be an MD.

Lost some weight, but stuck around the 199lb mark for a while now.

I’m still considered obese.

My psychiatrist dropped the Depakote but of course still on 4mg of Risperdal.

It’s still so difficult to lose enough weight on these meds.

I think I found my weight at 199 lbs.

Don’t think it’s going to go down any further unless I starve myself, and I’m not about to do this.

Already I’m consuming around 1500 calories as it is.

These meds screw with your metabolism.

This is a given.

But I’m not going to give up.

5 Likes

When is the baby due? Looks like you’re about to give birth…

I look like a very pregnant lactating man.

Same…

15characters…

Oh!! I finally figured out why some posts have 151515 or whatever on them! Glad you wrote the word. :wink:

I finally refused to be on some of the antipsychotics that made me gain weight the most. I take Haldol now and have gained less than 10 pounds on it (might not even be the Haldol).

But, I agree this is a HUGE problem (forgive the pun). I do wish there was more support for this very real problem. It’s beyond a vain thing.

This topic was automatically closed 14 days after the last reply. New replies are no longer allowed.